# SDR SWIA200211573

- Difficulty date: December 14, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 8,967 hours, 8,568 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: #2
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, STAB TRIM DISENGAGED AND WOULD NOT REENGAGE (FLAPS & GEAR WERE UP).  REPLACED COPILOT TRIM DISCONNECT SWITCH IAW MM 27-41-05.  OPS CHECKS GOOD IAW MM 27-40-00 AND 27-41-00.  SYSTEM OPS CHECKS GOOD.
